# SDR UALA2010060801998

- Difficulty date: June 8, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 51,903 hours, 6,189 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEATS 45-53 ABC IN ADDITION TO 4L EXIT EXIT AND 4R EXIT AND LOWER EMERGENCY LIGHT WALL ACROSS 4L AND 4L LOWER GALLEY AREA.  REPAIRED WET AND CORRODED EMERGENCY LIGHTING.
